Publication
Title
Multidimensional integral inversion, with applications in shape reconstruction
Author
Language
English
Source (journal)
SIAM journal on scientific computing. - Philadelphia, Pa
Publication
Philadelphia, Pa : 2005
ISSN
1064-8275
Volume/pages
27:3(2005), p. 1058-1070
ISI
000234471700016
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 19.11.2017
To cite this reference